The Annals of Mathematical Statistics

A Problem in Optimum Filtering with Finite Data

Gopinath Kallianpur

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 3 (1959), 659-669.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706196

Digital Object Identifier
doi:10.1214/aoms/1177706196

Mathematical Reviews number (MathSciNet)
MR129064

Zentralblatt MATH identifier
0096.33704

JSTOR
links.jstor.org

Citation

Kallianpur, Gopinath. A Problem in Optimum Filtering with Finite Data. Ann. Math. Statist. 30 (1959), no. 3, 659--669. doi:10.1214/aoms/1177706196. https://projecteuclid.org/euclid.aoms/1177706196


Export citation